# SDR CA050421005

- Difficulty date: April 18, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 16,256 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLOR DEPARTED FROM ENGINE.  BOTH MECHANICS THAT INSTALLED PROPELLOR AND TORQUED NUT, CLAIMED 720 FT LBS CALCULATED WITH THEIR BODY WEIGHTS ON A LEVER ARM TO THE SPLINED WRENCH AND WITNESSED THE LOCK IN PLACE.  MORE TO FOLLOW WHEN NUT HAS BEEN INDEPENDENTLY TESTED. BLADES WERE DESTROYED IN THIS INCIDENT AND BENT THE PILOT TUBE AS WELL.
